# SDR UPS404421

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND DAMAGE FRAME AT BS 1860 RT AT STR 13 TO 14 RT.  FOUND DENTS OUT OF LIMIT ACC SRM 53-10-01.  REPAIRED PER DRW NR 2H101392 REV 2 UPS EFN NR 747-53-0733.
